# SDR VNAA202308180023

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS (16EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING RH.  SEVERAL DENTS (16EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING RH WERE REPAIRED PER EA 23-C9-53-0943 REV. IR SECTION III-PERMANENT REPAIR.
